×

Numerical simulation of KdV and mKdv equations with initial conditions by the variational iteration method. (English) Zbl 1142.35572

Summary: A scheme is developed for the numerical study of the Korteweg-de Vries (KdV) and the modified Korteweg-de Vries (mKdV) equations with initial conditions by a variational approach. The exact and numerical solutions obtained by variational iteration method are compared with those obtained by Adomian decomposition method. The comparison shows that the obtained solutions are in excellent agreement.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
65N99 Numerical methods for partial differential equations, boundary value problems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] He, J. H., Commun Nonlinear Sci Numer Simul, 2, 4, 230-235 (1997)
[2] He, J. H., Commun Nonlinear Sci Numer Simul, 2, 4, 235-236 (1997)
[3] He, J. H., Int J Nonlinear Mech, 34, 699-708 (1999) · Zbl 1342.34005
[4] He, J. H., Appl Math Comput, 114, 115-123 (2000) · Zbl 1027.34009
[5] He, J. H., Chaos Solitons & Fractals, 19, 847-851 (2004) · Zbl 1135.35303
[6] He, J. H., Appl Math Comput, 143, 539-541 (2003) · Zbl 1022.65076
[7] He, J. H., Comput Meth Appl Mech Eng, 167, 1-2, 57-68 (1998) · Zbl 0942.76077
[8] He, J. H., Comput Meth Appl Mech Eng, 167, 1-2, 69-73 (1998) · Zbl 0932.65143
[9] He, J. H.; Wan, Y. Q.; Guo, Q., Int J Circ Theory Appl, 32, 629-632 (2004) · Zbl 1169.94352
[10] Drãgãnescu, G. E.; Cãpãlnãsan, V., Int J Nonlinear Sci Numer Simul, 4, 219-226 (2004)
[11] Marinca, V., Int J Nonlinear Sci Numer Simul, 3, 107-110 (2002)
[12] Odibat, Z. M.; Momani, S., Int J Nonlinear Sci Numer Simul, 7, 27-36 (2006)
[13] Momani, S.; Abuasad, S., Chaos Solitons & Fractals, 27, 1119-1123 (2006) · Zbl 1086.65113
[14] Abulwafa, E. M.; Abdou, M. A.; Mahmoud, A. A., Chaos, Solitons & Fractals, 29, 313 (2006) · Zbl 1101.82018
[15] Soliman, A. A., Chaos, Solitons & Fractals, 29, 294 (2006) · Zbl 1099.35521
[16] Abdou, M. A.; Soliman, A. A., J Comput Appl Math, 181, 245-251 (2005) · Zbl 1072.65127
[17] Abdou, M. A.; Soliman, A. A., Physica D, 211, 1-8 (2005) · Zbl 1084.35539
[18] He, J. H.; Wu, X. H., Chaos, Solitons & Fractals, 29, 108 (2006) · Zbl 1147.35338
[19] Momani S, Odibat Z. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.10.068; Momani S, Odibat Z. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.10.068 · Zbl 1378.76084
[20] Yan, Z., Appl Math Comput, 166, 3, 571-583 (2005) · Zbl 1073.65106
[21] Yan, Z., Appl Math Comput, 168, 2, 1065-1078 (2005) · Zbl 1082.65587
[22] Inokvti, M.; Sekine, H.; Mura, T., General use of the Lagrange multiplier in non-linear mathematical physics, (Nemat-Nasser, S., Variational method in the mechanics of solids (1978), Pergamon Press: Pergamon Press Oxford)
[23] He, J. H., Generalized variational principles in fluids (2003), Science and Culture Publishing House of China, [in Chinese] · Zbl 1054.76001
[24] He, J. H., Mech Res Commun, 32, 93-98 (2005) · Zbl 1091.74012
[25] He, J. H., Comput Struct, 81, 2079-2085 (2003)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.